? asked in Pregnancy & ParentingTeen & Preteen · 9 years ago

advice on how to handle this situation?

okay, so before i start i have posted questions on here before and gotten rude answers, so im gonna say this before i start. please if all your gonna say is negative things please stay off my stuff, i am looking for true sincere answers not people who are just trying to make me feel worse. okay now, i am on the depo shot, i just got my most recent shot at the beginning of last month. since then, i have noticed a brown colored blood during and after sex, and soon after sex i start having really bad stomach cramps. the cramps are so bad i could cry. i have also been really emotionally, like crying for no reason emotionally. also i was put on antibiotics a few weeks ago, and i dont know if antibiotics have the same effect on the depo as they do the pill. i am only 16, so i can only hope im not pregnant, i have made careless mistakes, and now i need advice on what to do. please if anyone could give any HELPFUL and GOOD and NONRUDE advice please do.

Update:

if it wasnt for medical advice that wouldnt be an option on here. and dude really if you didnt wanna read this kinda stuff get out of the pregnancy section!

5 Answers

Relevance
  • Anonymous
    9 years ago
    Favorite Answer

    That's disgusting/Not reading it. You might get rude answers because YA isn't for medical advice so if you need medical advice don't use the internet.

  • 9 years ago

    Talk to your doctor about it. Or call the pharmacist that filled the antibiotic prescription and ask them if that particular antibiotic could interfere with the efficacy of the depo shot. Even when taken correctly, birth control does occasionally fail, so even if the antibiotics don't affect depo like they do the pill, pregnancy is still a possibility. However, it could also be that the things you are experiencing are due to the shot itself. I tried the depo shot once and it was awful for me. I spotted non-stop the entire time I was on depo and it made sex very painful for me and took me years to get over it. It almost ruined my marriage because it affected my sex life so badly!

  • 9 years ago

    Okay, so you are in a bit of a predicament, but if I were you, I think the best thing to do would be to stay calm and call for professional medical advice. Don't be embarrassed or try to hide this from someone you trust like your mother for example, because they can give you the support you need.

    Everything will be alright if you seek professional advice ASAP, and ignore any negative comments you may get.

    If you're ever in a problem in life, the first and last thing to try and do is to figure out how to overcome it, not beat yourself up about it...

    All the best for the future and stay strong :D

  • 9 years ago

    Take a pregnancy test to settle your mind. its unlikely you are as you have been bleeding. But its worth just taking a test. they are free at your doctors or you can buy one in a pharmacy and take it in secret if you dont want anyone knowing.

    get the bleeding checkout out if your not. you could have a small tear or cut internally that you would need to rest before you were active in the bedroom again. Or you could have a skin allergy that causes flair ups. its really common and is treatable with anitibiotics or creams. allergys to latex can cause this or certain types of soaps.

  • How do you think about the answers? You can sign in to vote the answer.
  • 9 years ago

    people can say what they want its a public site and everyine has their own opinions you know people will say stuff casue they can

Still have questions? Get your answers by asking now.